- -

Reliable controllable sets for constrained Markov-Jump Linear Systems

RiuNet: Repositorio Institucional de la Universidad Politécnica de Valencia

Compartir/Enviar a

Citas

Estadísticas

Reliable controllable sets for constrained Markov-Jump Linear Systems

Mostrar el registro completo del ítem

Hernández Mejías, MA.; Sala Piqueras, A.; Arino, C.; Querol, A. (2016). Reliable controllable sets for constrained Markov-Jump Linear Systems. International Journal of Robust and Nonlinear Control. 26(10):2075-2089. doi:10.1002/rnc.3394.

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/83222

Ficheros en el ítem

Metadatos del ítem

Título: Reliable controllable sets for constrained Markov-Jump Linear Systems
Autor:
Entidad UPV: Universitat Politècnica de València. Instituto Universitario de Automática e Informática Industrial - Institut Universitari d'Automàtica i Informàtica Industrial
Universitat Politècnica de València. Departamento de Ingeniería de Sistemas y Automática - Departament d'Enginyeria de Sistemes i Automàtica
Fecha difusión:
Resumen:
Robust λ-contractive sets have been proposed in previous literature for uncertain polytopic linear systems. It is well known that, if initial state is inside such sets, it is guaranteed to converge to the origin. This ...[+]
Palabras clave: Constrained linear systems , Invariant sets , Fault-tolerant control , Markov-Jump Linear Systems , Reliability analysis
Derechos de uso: Reserva de todos los derechos
Fuente:
International Journal of Robust and Nonlinear Control. (issn: 1049-8923 ) (eissn: 1099-1239 )
DOI: 10.1002/rnc.3394
Editorial:
Wiley
Versión del editor: http://doi.org/10.1002/rnc.3394
Patrocinador:
Spanish Government DPI2011-27845-C02-01 DPI2011-27845-C02-02
FPU grant from the Spanish Government FPU12/02107
Tipo: Artículo

Este ítem aparece en la(s) siguiente(s) colección(ones)

Mostrar el registro completo del ítem